Tohoku Mathematical Journal

Removable singularities for holomorphic vector bundles

Shigetoshi Bando

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 43, Number 1 (1991), 61-67.

Dates
First available: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178227535

Mathematical Reviews number (MathSciNet)
MR1088714

Zentralblatt MATH identifier
0736.32011

Digital Object Identifier
doi:10.2748/tmj/1178227535

Subjects
Primary: 32L05: Holomorphic bundles and generalizations
Secondary: 32D20: Removable singularities 58G30

Citation

Bando, Shigetoshi. Removable singularities for holomorphic vector bundles. Tohoku Mathematical Journal 43 (1991), no. 1, 61--67. doi:10.2748/tmj/1178227535. http://projecteuclid.org/euclid.tmj/1178227535.


Export citation

References

  • [B] S. BANDO, Bubbling out of Einstein manifolds, Thoku Math J 42 (1990), 205-216.
  • [BKN] S BANDO, A KASUE AND H. NAKAJIMA, On a construction of coordinates at infinity on manifold with fast curvature decay and maximal volume growth, Invent. Math 97 (1989), 313-349
  • [CG] M CORNALBA AND P. GRIFFITHS, Analytic cycles and vector bundles on non-compact algebrai varieties, Invent Math 28 (1975), 1-106
  • [FK] G B FOLLAND AND J. J. KoHN, The Neumann problem for the Cauchy-Riemann complex, Ann Math Studies, Princeton Univ Press, 1972.
  • [GT] D GILBARG AND N. S. TRUDiNGER, Elliptic partial differential equations of second order, secon edition, Springer-Verlag, Berlin and New York, 1983
  • [1] M ITOH, On the moduli space of anti-self-dual connections on Kahler surfaces, Pub. Res Inst Math. Sci, Kyoto Univ 19 (1983), 15-32
  • [K] S. KOBAYASHI, Differential geometry of holomorphic vector bundles, Publ Math. Soc Japan, Iwanami Shoten and Princeton Univ Press, 1987
  • [M] N MOK, Complete Kahler-Einstein metrics on bounded domains locally of finite volume at som boundary points, Math Ann 281 (1988), 23-30
  • [SI] Y. -T Siu, A Hartogs type extension theorem for coherent analytic sheaves, Ann. of Math 93 (1971), 166-188.
  • [S2] Y -T Siu, A Thullen type extension theorem for positive holomorphic vector bundles, Bull Ame Math Soc 78 (1972), 775-776.
  • [S3] Y -T Siu, Techniques of extension of analytic objects, Mercel Dekker, Inc New York, 197
  • [S4] Y. -T. Siu, Lectures on Hermitian-Einstein metrics for stable bundles and Kahler-Einstein metrics, Birkhauser Verlag, Basel-Boston, 1987
  • [Ul] K. UHLENBECK, Removable singularities in Yang-Mills fields, Comm Math Phys 83 (1982), 11-30
  • [U2] K UHLENBECK, A priori estimates for Yang-Mills fields, preprint